# SDR QXEA2017030100093

- Difficulty date: February 24, 2017
- Submitted: March 1, 2017
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 37,912 hours, 39,687 cycles
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Rib
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORE RUDDER, NOSE RIB 9 CORRODED. NOSE RIB 9 AND STRAP REMOVED IAW SRM 51-42-05. NEW NOSE RIB 9 AND STRAP INSTALLED IAW SRM 51-42-05.
